# SDR QXEA9500027

- Difficulty date: January 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26932
- Make and model: Swrngn SA227AC
- Aircraft serial: AC660
- System (JASC): 2150 · Cabin Cooling System
- Part: Ac Pack
- Condition: Excess Oil
- Location: Nr 2
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

BOI - WITH THE NR 2 BLEED SELECTED, THERE IS SOME SMOKE IN THE CABIN.  INSPECTED THE NR 2 ENG INTAKE, NO OIL NOTED.  REMOVED THE DRAIN PLUG ON THE NR 2 COOLING TURBINE AND DRAINED SOME EXCESS OIL.  REINSTALLED THE PLUG.  OPERATIONAL CHECK OF THE NR 2 BLEED AIR WAS NORMAL,AND AIRCRAFT WAS RETURNED TO SERVICE.
